# SDR 20000608SH020

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bearing
- Part number: AE93905J
- Condition: Cracked
- Location: Mlg Door Act
- Component: Wing Gear Act, Rotol
- Component part number: 1U11926
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEARING OF THE ASSY IS CRACKED.  (X)
